# SDR 97ZZZX2949

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N920PG
- Make and model: Boeing 727287
- Aircraft serial: 21688
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Cavity
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LEVEL 2 CORROSION WAS NOTED ON INSIDE OF UPPER HINGE CAVITY.
